# SDR SWAA2021102822567

- Difficulty date: September 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA INTERCOSTAL AT BL-0 BETWEEN STA#277 AND STA#291.5; HAS CRACKS. DOT#208-02 ; / [01] PERFORMED HFEC IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH : 0.945'; [02] REMOVED AND REPLACED INTERCOSTAL AT BL-0 BETWEEN STA. 277 AND 291.5 CABIN FWD WET AREA AS PER B-737-7 SRM. 51-40-02-0G-0-A00729.; [03] VERIFIED STEP 2
